# SDR AALA20121001022

- Difficulty date: October 1, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 46,771 hours, 6,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 26G ESCAPE PATH LIGHT ONE LAMP INOPERATIVE.  REPLACED LAMP FOR ROW 26G ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
